# SDR DALA2023052504156

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 74,476 hours, 9,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 DURING HCK AT AEROMAN (SAL) AND ACCOMPLISHMENT OF EM 5330-01152, SEVERAL FASTENERS AT FR 84R, 85R, 86R, AND 87R REINFORCEMENT AN GLES COULD NOT BE INSTALLED. CORRECTIVE ACTION: REF ER/A 609094-14AD. (2782735)
